Proper links, algebraically split links and Arf invariant

この論文にアクセスする

この論文をさがす

著者

抄録

In this paper we study certain kinds of links; proper links, algebraically split links and Z<SUB>2</SUB>-algebraically split links. These links have `algebraic' definitions. In fact these are defined in terms of the linking number. We shall give these links certain `geometric' definitions. By using the geometric definitions, we study the Arf invariants of these links.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 52(3), 591-608, 2000-07 

    The Mathematical Society of Japan

参考文献:  22件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004480483
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    5475612
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ